U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

prevacid (lansoprazole) 30 mg side effects?

1 doctor answer3 doctors weighed in
Dr. Charles Cattano
Gastroenterology 39 years experience
Prevacid (lansoprazole) S.E.'s: Prevacid (lansoprazole) is a very well tolerated medication, but in the short term it can cause a number of dose-dependent side effects including commonly headache and diarhea. Longer term use carries other consequences (please see my earlier answer on this topic in healthtap).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 34-year-old member asked:

I have been taking lansoprazole 30 mg for six months; how do you know if you still need it?

1 doctor answer3 doctors weighed in
Dr. Eric Teitel
Gastroenterology 42 years experience
It depends: On your reason for taking the drug. If you have a condition known as barretts esophagus, it would be inadvisable to stop. If you have gerd, you may want to slowly taper- say take the drug every 2nd or 3rd day and see how you feel. There is an issue with rebound hyper-acidity, so you may want to wait a few days before restarting the drug to be sure that you still need it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 24, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.